Conditions for no breakdown and Bellman equations of risk-sensitive control

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

8 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)91-101
Journal / PublicationApplied Mathematics and Optimization
Volume42
Issue number2
Publication statusPublished - Sept 2000
Externally publishedYes

Abstract

In the treatment of the risk-sensitive control problem, it is known that the criterion function may not have a finite value. The risk parameter cannot be arbitrary. Conditions have been presented by the authors in previous papers to guarantee the no breakdown. In the present article, we present a framework in which the conditions can be greatly relaxed.